A Note on Error Bounds for Convex and Nonconvex Programs

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Given a single feasible solution xF and a single infeasible solution xI of a mathematical program, we provide an upper bound to the optimal dual value. We assume that xF satisfies a weakened form of the Slater condition. We apply the bound to convex programs and we discuss its relation to Hoffman-like bounds. As a special case, we recover a bound due to Mangasarian [11] on the distance of a point to a convex set specified by inequalities.

Original languageEnglish (US)
Pages (from-to)41-51
Number of pages11
JournalComputational Optimization and Applications
Issue number1-3
StatePublished - 1999
Externally publishedYes


  • Convex programming
  • Duality
  • Error bounds
  • Optimization

ASJC Scopus subject areas

  • Control and Optimization
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'A Note on Error Bounds for Convex and Nonconvex Programs'. Together they form a unique fingerprint.

Cite this